# SDR 98ZZZX310

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 97-22-15, 25-HOUR TAIL BOOM INSPECTION FOUND CRACKED DISCS NR 2 TO NR 3, NR 1 DISC IN PACK CRACKED, NR 5 TO NR 6 LOCATION NR 10 DISC IN PACK CRACKED.  SUBMITTER RECOMMENDED FLOATING DRIVESHAFTS SIMILAR TO THE BELL 206 SERIES.
